Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Positive harmonic majorization of the real part of a holomorphic function


Author: Stephen J. Gardiner
Journal: Proc. Amer. Math. Soc. 117 (1993), 767-770
MSC: Primary 30D35
MathSciNet review: 1139468
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ U$ be the unit disc. This paper investigates which domains $ D$ in the complex plane have the property that $ \mathcal{R}ef$ belongs to $ {h^1}$, or the more restrictive property that $ {e^f}$ belongs to the Smirnov class $ {\mathcal{N}^ + }$, for every holomorphic function $ f:U \to D$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D35

Retrieve articles in all journals with MSC: 30D35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1139468-0
PII: S 0002-9939(1993)1139468-0
Article copyright: © Copyright 1993 American Mathematical Society